# SDR SCNA20220325019

- Difficulty date: February 11, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8
- Aircraft serial: 40243
- Aircraft time: 39,175 hours, 16,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  ROW 14 ABC EMERGENCY LIGHT ON DOOR KEEPS FLICKERING ON AND OFF.  RESOLUTION:  R&R ROW 14ABC SIDEWALL LIGHT REF AMM 33-21-00 OPS CHECK GOOD.
